Sunday, December 4, 2016

Toxic Epidermal Necrolysis



Toxic epidermal necrolysis (TEN) is a potentially lifethreatening skin disorder that is most commonly seen secondary to a drug reaction.
In this condition the skin develops a scalded appearance over an extensive area. Some authors consider TEN to be the severe end of a spectrum of skin disorders which includes erythema multiforme and Stevens Johnson syndrome

Clinical Features

  • systemically unwell e.g. pyrexia, tachycardic
  • positive Nikolsky's sign: the epidermis separates with mild lateral pressure


Drugs known to induce Toxic epidermal necrolysis (TEN)


  • phenytoin
  • sulphonamides
  • allopurinol
  • penicillins
  • carbamazepine
  • NSAIDs

Management

  • stop precipitating factor
  • supportive care, often in intensive care unit
  • intravenous immunoglobulin has been shown to be effective and is now commonly used as first line treatment. 
  • other treatment options include: immunosuppressive agents (ciclosporin an cyclophosphamide), 
  • plasmapheresis

1 comment:

  1. Gaining lean muscle tissues is an excellent preference for the ones individuals who wish to preserve body health. getting older, a commonplace element influencing each and anyone performs a full-size role in decreasing the muscle tissues of frame.For more ==== >>>>>> http://testoupmaxfacts.com/ultimate-testo-explosion/

    ReplyDelete